Alert archive / Arkansas / River Flood Advisories in 2015
River Flood Advisory 21, NWS Jackson, MS
NWS Jackson, MS issued this river flood advisory at Apr 22, 2015, 11:36 AM CDT for Chicot County, Desha County, Arkansas; Bolivar County, Washington County, Mississippi. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2015, 11:36 AM CDT (16:36 UTC)
- Expired
- Apr 23, 2015, 11:35 PM CDT
- In force
- 36 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Chicot County, AR, Desha County, AR, Bolivar County, MS, Washington County, MS
The radar
The Little Rock radar (KLZK), 169 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River near Arkansas City (ARSA4).
- Action stage
- 36 ft
- Minor stage
- 37 ft
- Moderate stage
- 40 ft
- Major stage
- 44 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
071
WGUS84 KJAN 221636
FLSJAN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE JACKSON, MS
1136 AM CDT WED APR 22 2015
...The National Weather Service in Jackson has issued a Flood
Advisory for the Mississippi River...
Mississippi River Near Arkansas City affecting Chicot...Desha...
Bolivar and Washington Counties
Mississippi River Near Greenville affecting Chicot...East
Carroll...Issaquena and Washington Counties
Mississippi River At Vicksburg affecting Madison...Tensas...
Claiborne...Jefferson and Warren Counties/Parishes
ARC017-041-MSC011-151-232236-
/O.NEW.KJAN.FL.Y.0021.150422T1636Z-150424T0435Z/
/ARSA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1136 AM CDT WED APR 22 2015
The National Weather Service in Jackson has issued a
* Flood Advisory for
The Mississippi River Near Arkansas City.
* until Thursday evening.
* At 11:00 AM Wednesday the stage was 32.9 feet.
* Flood stage is 37.0 feet.
* Forecast...The river will rise to near 34.0 feet by Thursday April
30.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Lower Mississippi River
Arkansas City 37 32.9 Wed 11 AM 33.3 33.5 33.6 34.0 07 AM 04/30
&&
LAT...LON 3340 9128 3357 9128 3413 9108 3412 9066
3358 9106 3340 9105
$$
ARC017-LAC035-MSC055-151-232235-
/O.NEW.KJAN.FL.Y.0022.150422T1636Z-150424T0435Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1136 AM CDT WED APR 22 2015
The National Weather Service in Jackson has issued a
* Flood Advisory for
The Mississippi River Near Greenville.
* until Thursday evening.
* At 11:00 AM Wednesday the stage was 45.7 feet.
* Flood stage is 48.0 feet.
* Forecast...The river will rise to near 47.0 feet by Friday May 01.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Lower Mississippi River
Greenville 48 45.7 Wed 11 AM 46.0 46.3 46.5 47.0 07 AM 05/01
&&
LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
3277 9101 3278 9111
$$
LAC065-107-MSC021-063-149-232235-
/O.NEW.KJAN.FL.Y.0023.150422T1636Z-150424T0435Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1136 AM CDT WED APR 22 2015
The National Weather Service in Jackson has issued a
* Flood Advisory for
The Mississippi River At Vicksburg.
* until Thursday evening.
* At 11:00 AM Wednesday the stage was 40.8 feet.
* Flood stage is 43.0 feet.
* Forecast...The river will rise to near 42.0 feet by Saturday
May 02.
* Impact...At 42.0 feet...Bunge Grain facility near St. Joseph
Louisiana ceases loading operations .
* Impact...At 41.0 feet...The storm water drain valves are closed at
the flood gates along the Vicksburg Water Front.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Lower Mississippi River
Vicksburg 43 40.8 Wed 11 AM 41.2 41.5 41.6 42.0 07 AM 05/02
&&
LAT...LON 3193 9129 3227 9105 3277 9123 3278 9101
3226 9086 3187 9114
$$1 follow-up statement
483
WGUS84 KJAN 231609
FLSJAN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE JACKSON, MS
1109 AM CDT THU APR 23 2015
...The Flood Advisory continues for the Mississippi River...
Mississippi River Near Arkansas City affecting Chicot...Desha...
Bolivar and Washington Counties
Mississippi River Near Greenville affecting Chicot...East
Carroll...Issaquena and Washington Counties
Mississippi River At Vicksburg affecting Madison...Tensas...
Claiborne...Jefferson and Warren Counties/Parishes
ARC017-041-MSC011-151-240435-
/O.CON.KJAN.FL.Y.0021.000000T0000Z-150424T0435Z/
/ARSA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM CDT THU APR 23 2015
The Flood Advisory continues for
The Mississippi River Near Arkansas City.
* until this evening.
* At 10:00 AM Thursday the stage was 33.2 feet.
* Flood stage is 37.0 feet.
* Forecast...The river will rise to near 34.0 feet by Thursday April
30.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Lower Mississippi River
Arkansas City 37 33.2 Thu 10 AM 33.3 33.4 33.5 34.0 07 AM 04/30
&&
LAT...LON 3340 9128 3357 9128 3413 9108 3412 9066
3358 9106 3340 9105
$$
ARC017-LAC035-MSC055-151-240435-
/O.CON.KJAN.FL.Y.0022.000000T0000Z-150424T0435Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM CDT THU APR 23 2015
The Flood Advisory continues for
The Mississippi River Near Greenville.
* until this evening.
* At 10:00 AM Thursday the stage was 46.0 feet.
* Flood stage is 48.0 feet.
* Forecast...The river will rise to near 47.0 feet by Friday May 01.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Lower Mississippi River
Greenville 48 46.0 Thu 10 AM 46.1 46.3 46.4 47.0 07 AM 05/01
&&
LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
3277 9101 3278 9111
$$
LAC065-107-MSC021-063-149-240435-
/O.CON.KJAN.FL.Y.0023.000000T0000Z-150424T0435Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM CDT THU APR 23 2015
The Flood Advisory continues for
The Mississippi River At Vicksburg.
* until this evening.
* At 9:00 AM Thursday the stage was 41.1 feet.
* Flood stage is 43.0 feet.
* Forecast...The river will rise to near 42.0 feet by Saturday
May 02.
* Impact...At 42.0 feet...Bunge Grain facility near St. Joseph
Louisiana ceases loading operations .
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Lower Mississippi River
Vicksburg 43 41.1 Thu 09 AM 41.2 41.4 41.6 42.0 07 AM 05/02
&&
LAT...LON 3193 9129 3227 9105 3277 9123 3278 9101
3226 9086 3187 9114
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood advisory went out at Apr 22, 10:40 AM CDT, 56 minutes earlier.
Area forecast discussion, Apr 22, 10:40 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1040 AM CDT WED APR 22 2015 .UPDATE...SURFACE HIGH PRESSURE HAS MOVED EAST INTO S AL THIS MORNING WITH WEAK SOUTHERLY FLOW OVER THE CWA. RELATIVELY DRY AIRMASS REMAINS IN PLACE AND WILL CONTINUE AS SUCH UNTIL LOW LEVEL WIND FIELD CAN STIFFEN. 12Z UA ANALYSIS SHOWING NEAR ZONAL FLOW WITH WEAK SHORTWAVES EMBEDDED. 100+ KNOT 300 MB JET CONTINUES TO STREAM OVERHEAD. REMNANT MCS OVER AR/OK/N TX WILL CONTINUE DECAYING TO THE SE AS ADVERTISED BY THE HRRR. SOME LEFTOVER CONVECTION WILL MANAGE TO MAKE IT INTO FAR WESTERN SECTIONS BY LATE AFTERNOON. FORECAST LOOKS ON TRACK. NO CHANGES NEEDED AT THE MOMENT./26/ && .AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 15Z OVER THE WHOLE AREA. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTN. CONDITIONS WILL LOWER THIS EVENING FROM THE WEST AS SCT TO NUMEROUS TSTMS DEVELOP AND SPREAD ESE. /17/ && .PREV DISCUSSION... /ISSUED 442 AM CDT WED APR 22 2015/ SHORT TERM...TODAY THROUGH THURSDAY NIGHT...MUCH OF TODAY WILL BE DRY BUT A MORE ACTIVE WEATHER PATTERN WILL RETURN TO OUR CWA BY THIS EVENING. EARLY MORNING WATER VAPOR IMAGERY/RAP ANALYSIS SHOWS TWO CLOSED LOWS THAT WILL HAVE AN INFLUENCE ON OUR WEATHER IN THE SHORT TERM. THE FIRST CLOSED LOW WAS NOTED SPINNING OVER THE NORTHERN GREAT LAKES REGION. THIS LOW AND ITS LARGE TROUGH WILL SUPPORT A COLD FRONT DROPPING INTO NORTHERN MISSISSIPPI TODAY. THE SECOND CLOSED LOW WAS NOTED SPINNING OVER SOUTHERN CALIFORNIA AND WILL HELP SEND SEVERAL SHORTWAVES OUR WAY TO AID CONVECTION. SURFACE ANALYSIS HAD A RIDGE AXIS NOSING WEST OVER THE GULF COAST STATES, A COLD FRONT JUST SOUTH OF THE MID MISSISSIPPI VALLEY STRETCHING TO THE OHIO VALLEY, AND A SURFACE LOW NEAR THE TEXAS PANHANDLE/NEW MEXICO STATE LINE. THE SURFACE RIDGE WILL WEAKEN OVER OUR CWA TODAY AS THE COLD FRONT DROPS INTO NORTHERN MISSISSIPPI BY THIS EVENING AND THE TEXAS PANHANDLE SURFACE LOW DEEPENS. ONLY WEAK WAA IS EXPECTED OVER OUR CWA TODAY AS THESE FEATURES DRAW CLOSER. AS A RESULT MODELS HAVE DELAYED SIGNIFICANT CONVECTION OVER OUR CWA UNTIL THIS EVENING...ALTHOUGH A FEW LATE AFTERNOON SHOWERS/THUNDERSTORMS CAN'T BE RULED OUT OVER OUR WESTERN ZONES. THE COLD FRONT WILL CONTINUE TO SLOWLY SAG SOUTH TONIGHT AS A WEAK WARM FRONT ASSOCIATED WITH THE TEXAS SURFACE LOW LIFTS NORTH OVER OUR SOUTHWEST ZONES. CONVECTION IS EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE FEATURES. LOWER 60 DEW POINTS AND PWS BACK ABOVE AN INCH AND A QUARTER WILL BE IN PLACE. THERE SHOULD BE ENOUGH OTHER INGREDIENTS AS WELL TO SUPPORT A FEW STRONG TO SEVERE STORMS THIS EVENING PRIMARILY SOUTHWEST OF A GREENVILLE TO JACKSON TO COLUMBIA LINE. ALTHOUGH QUARTER SIZE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS, LOCALLY HEAVY RAINFALL WILL ACCOMPANY THE STORMS AS WELL. THE STRONGEST STORMS ARE EXPECTED TO OCCUR DURING THE EVENING HOURS BUT CONVECTION WILL LIKELY CONTINUE TO DEVELOP THROUGH THE NIGHT AS THE COLD FRONT DROPS INTO OUR HIGHWAY 82 CORRIDOR BY THURSDAY MORNING. HEIGHTS WILL RISE THURSDAY AS INDUCED RIDGING SHIFTS EAST AHEAD OF THE APPROACHING CLOSED LOW OVER THE SOUTHWEST CONUS. A SURFACE HIGH DROPPING ACROSS THE MID MISSISSIPPI VALLEY INTO THE TENNESSEE VALLEY WILL HELP PUSH THE COLD FRONT FARTHER SOUTH INTO OUR CWA. A SHORTWAVE WILL COMBINE WITH DAYTIME HEATING AND THE MOIST AIRMASS AHEAD OF THE FRONTAL BOUNDARY ANOTHER ROUND OF CONVECTION. THE BULK OF THE ACTIVITY IS EXPECTED OVER THE SOUTHWEST HALF OF OUR CWA. A FEW STRONG TO SEVERE STORMS CAPABLE OF QUARTER SIZE HAIL AND DAMAGING WINDS WILL BE POSSIBLE OVER OUR SOUTHWEST ZONES AND WL INCLUDE THIS MENTION IN THE HWO. COOLER AND DRIER AIR NORTH OF THE FRONT WILL LIMIT CONVECTION THERE. MOST OF THE CONVECTION IS EXPECTED TO DISSIPATE RAPIDLY THURSDAY EVENING BUT ADDITIONAL RAIN CHANCES WILL BE CARRIED OVER OUR WESTERN MOST ZONES BY FRIDAY MORNING AS ACTIVITY FROM THE WEST SPREADS EAST INTO OUR AREA. /22/ LONG TERM...FRIDAY THROUGH TUESDAY...PRIMARY FOCUS IN THE EXTENDED IS ON HEAVY RAIN AND STRONG STORM POTENTIAL FRIDAY INTO SATURDAY. THE PERIOD WILL BEGIN WITH INCREASING MID/UPPER LEVEL SHORTWAVE RIDGING ACROSS THE MS VALLEY. UPSTREAM...UPPER TROUGHING WILL MOVE FROM THE SOUTHWESTERN STATES INTO THE PLAINS WITH A MID LEVEL SHORTWAVE PASSING THROUGH THE CENTRAL PLAINS TOWARD THE MIDWEST. SURFACE FLOW WILL SHIFT AROUND ON FRIDAY FROM EASTERLY IN THE MORNING TO SOUTHERLY BY AFTERNOON. THIS WILL BRING A SURGE IN MOISTURE WITH A 20-30K INCREASE IN SFC THETA-E ACROSS MUCH OF THE FORECAST AREA AND 70+ DEWPOINTS UP TO A DELTA/JACKSON METRO/PINE BELT LINE. SHOWERS ASSOCIATED WITH ISENTROPIC ASCENT WILL BE POSSIBLE THROUGHOUT THE EARLY PART OF FRIDAY...WITH MORE SUBSTANTIAL PRECIP AND CONVECTION EXPECTED FROM AFTERNOON INTO THE NIGHT AS LOW/MID LEVEL FORCING BEGINS TO INCREASE. 50-70 KT DEEP LAYER SHEAR WILL BE SUPPORTIVE OF ORGANIZED CONVECTION...AND SUFFICIENT INSTABILITY MAY EXIST FOR SOME SEVERE STORMS. MID LEVEL HEIGHTS ARE A BIT HIGHER THAN WE WOULD EXPECT TO SEE WITH A MORE SUBSTANTIAL SEVERE WEATHER THREAT...AND BETTER HEIGHT FALLS AND MID LEVEL FORCING SEEM TO HOLD OFF UNTIL LATER ON FRIDAY NIGHT DURING THE DIURNAL INSTABILITY MINIMUM. MOVING INTO SATURDAY...THERE IS INCREASING EXPECTATION IN REDEVELOPMENT OF CONVECTION ACROSS AT LEAST A PORTION OF THE FORECAST AREA DURING THE DAYTIME. AS THE UPPER JET STREAK MOVES ACROSS THE MS RIVER VALLEY...A SUB 1000MB SURFACE LOW WILL TRACK EASTWARD INTO THE MIDSOUTH BY AFTERNOON. THIS WOULD BE A MORE FAVORABLE SETUP IN TERMS OF TIMING...WITH DEVELOPMENT EXPECTED DURING PEAK HEATING OF THE DAY WHILE BETTER HEIGHT FALLS AND FORCING ARE ALSO IN PLACE. GIVEN THIS THINKING...WILL MAINTAIN THE LIMITED SEVERE THREAT IN THE HWO...BUT EXPAND IT INTO SATURDAY. LOCALLY HEAVY RAINFALL AND POTENTIAL FLASH FLOODING IS ANOTHER CONCERN DURING THIS TIME FRAME. ALONG WITH THE PRESENCE OF QUALITY LOW LEVEL MOISTURE...PWATS ARE FORECAST TO RISE TO NEAR 2 INCHES (NEAR MAX OBSERVED LEVELS FOR THIS TIME OF YEAR). WITH MULTIPLE ROUNDS OF RAIN POSSIBLE AND GIVEN MANY AREAS ARE ALREADY WATERLOGGED FROM THE PAST COUPLE WEEKS...FLASH FLOODING SEEMS QUITE POSSIBLE AND THIS CONCERN WILL BE HIGHLIGHTED IN THIS MORNINGS HAZARD OUTLOOKS. SUNDAY WILL BRING A BREAK IN THE ACTION...ALBEIT A BRIEF ONE...AS A SURFACE RIDGE AXIS TRAVERSES THE AREA...BUT CONFIDENCE IS INCREASING IN A RETURN OF PRECIPITATION DURING THE MONDAY/TUESDAY TIME FRAME. 00Z GUIDANCE SHOWED BETTER AGREEMENT IN THE UPPER LEVEL PATTERN WITH A TROUGH AND STRONG SHORTWAVE MOVING ACROSS THE PLAINS. THERE WAS LESS AGREEMENT IN THE SURFACE DETAILS...BUT EITHER WAY THIS WOULD POINT TO RETURNING PRECIP AND POTENTIAL THUNDERSTORMS FOR OUR REGION. /DL/ AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 09Z OVER THE WHOLE AREA BUT A BRIEF PERIOD 10-13Z OF MVFR VSBYS WL BE PSBL OVER THE SOUTHEAST. VFR CONDS ARE EXPECTED TO RESUME AREAWIDE BY 14Z AND CONTINUE THROUGH THIS AFTN. CONDITIONS WILL LOWER THIS EVENING FROM THE WEST AS SCT TO NUMEROUS TSTMS DEVELOP AND SPREAD ESE. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 82 61 79 61 / 7 56 34 14 MERIDIAN 82 59 77 58 / 6 32 36 14 VICKSBURG 80 61 79 63 / 16 60 42 14 HATTIESBURG 84 62 83 64 / 6 31 48 24 NATCHEZ 82 63 82 65 / 16 59 34 14 GREENVILLE 79 59 72 57 / 21 62 42 28 GREENWOOD 79 58 71 54 / 12 57 40 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && JAN/JAN/JAN
Hazardous weather outlook, Apr 22, 5:58 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 558 AM CDT WED APR 22 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040>042-047-048-053- 054-059>063-072-231100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-ISSAQUENA- SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- LINCOLN-LAWRENCE-MARION- 558 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI... AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT THERE IS A LIMITED THREAT WEDNESDAY NIGHT FOR SEVERE STORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL... DAMAGING WINDS UP TO 60 MPH...AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHWEST OF A GREENVILLE TO JACKSON TO COLUMBIA LINE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A LIMITED THREAT THURSDAY FOR SEVERE STORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL... DAMAGING WINDS UP TO 60 MPH...AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHWEST OF A WINNSBORO LOUISIANA TO BROOKHAVEN MISSISSIPPI LINE. SEVERE STORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL... DAMAGING WINDS UP TO 60 MPH...AND FLASH FLOODING WILL BE POSSIBLE OVER THE WHOLE OUTLOOK AREA FRIDAY INTO SATURDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH THURSDAY AND FRIDAY THROUGH SATURDAY. MSZ018-019-025>033-035>039-043>046-049>052-055>058-064>066-073- 074-231100- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-LAMAR- FORREST- 558 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE STORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL... DAMAGING WINDS UP TO 60 MPH...AND FLASH FLOODING WILL BE POSSIBLE OVER THE WHOLE OUTLOOK AREA FRIDAY INTO SATURDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY THROUGH SATURDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 11:36 AM CDT | River Flood Advisory | JAN | Chicot | 36 hr |
| Apr 22, 11:36 AM CDT | River Flood Advisory | JAN | Claiborne, Jefferson, Warren | 36 hr |
| Apr 22, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 63 min |
| Apr 22, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 46 min |
Nearby
River Flood Advisories in Arkansas, 2015River Flood Advisories in Mississippi, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.